William J Martin
Título
Citado por
Citado por
Año
A provably secure true random number generator with built-in tolerance to active attacks
B Sunar, WJ Martin, DR Stinson
IEEE Transactions on computers 56 (1), 109-119, 2006
6212006
Association Schemes for Ordered Orthogonal Arrays and (T, M, S)-Nets
WJ Martin, DR Stinson
Canadian Journal of Mathematics 51 (2), 326-346, 1999
1111999
Commutative association schemes
WJ Martin, H Tanaka
European Journal of Combinatorics 30 (6), 1497-1525, 2009
632009
Width and dual width of subsets in polynomial association schemes
AE Brouwer, CD Godsil, JH Koolen, WJ Martin
Journal of Combinatorial Theory, Series A 102 (2), 255-271, 2003
522003
Anticodes for the Grassman and bilinear forms graphs
WJ Martin, XJ Zhu
Designs, Codes and Cryptography 6 (1), 73-79, 1995
461995
Imprimitive cometric association schemes: constructions and analysis
WJ Martin, M Muzychuk, J Williford
Journal of Algebraic Combinatorics 25 (4), 399-415, 2007
452007
On the equivalence between real mutually unbiased bases and a certain class of association schemes
N LeCompte, WJ Martin, W Owens
European Journal of Combinatorics 31 (6), 1499-1512, 2010
402010
Completely regular designs
WJ Martin
Journal of Combinatorial Designs 6 (4), 261-273, 1998
401998
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
362013
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
362013
Bounded, yet sufficient? How to determine whether limited side channel information enables key recovery
X Ye, T Eisenbarth, W Martin
International Conference on Smart Card Research and Advanced Applications …, 2014
332014
Representations of directed strongly regular graphs
CD Godsil, SA Hobart, WJ Martin
European Journal of Combinatorics 28 (7), 1980-1993, 2007
322007
A Generalized Rao Bound for Ordered Orthogonal Arrays and (t, m, s)-Nets
WJ Martin, DR Stinson
Canadian Mathematical Bulletin 42 (3), 359-370, 1999
321999
Designs in product association schemes
WJ Martin
Designs, Codes and Cryptography 16 (3), 271-289, 1999
321999
Completely regular designs of strength one
WJ Martin
Journal of Algebraic Combinatorics 3 (2), 177-185, 1994
311994
Enhanced flexibility for homomorphic encryption schemes via CRT
Y Hu, WJ Martin, B Sunar
Applied Cryptography and Network Security (ACNS), 2012
272012
Quotients of association schemes
CD Godsil, WJ Martin
Journal of Combinatorial Theory, Series A 69 (2), 185-199, 1995
251995
Completely regular subsets
WJ Martin
University of Waterloo, 1992
251992
There are finitely many Q-polynomial association schemes with given first multiplicity at least three
WJ Martin, JS Williford
European Journal of Combinatorics 30 (3), 698-704, 2009
222009
Mixed block designs
WJ Martin
Journal of Combinatorial Designs 6 (2), 151-163, 1998
221998
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20